# SDR FDEA202107061696

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP HAS 1EA DENT AT UPPER SURFACE APPROX 27" O/B OF THE 2ND TRACK   OF THE AFT FLAPAND 9.25" FROM THE T/E REPAIREDL/W O/B AFT FLAP DENT AT THE UPPER SURFACE APPROX. 27" O/B OF THE 2ND   TRACK OF THE AFT FLAP AND 9.25" FROM THE T/E IAW B757 SRM: 57-53-01, 51-70-04-0G AND   AMM: 51-21-00/701. REMOVED DOT, MAJOR REPAIR
